# SDR AALA202301301740

- Difficulty date: January 27, 2023
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N945AN
- Make and model: Boeing 737823
- Aircraft serial: 30085
- Aircraft time: 63,022 hours, 26,655 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Condition: Loose
- Location: R1 Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: GIRT BAR R1 DOOR LOOSE. REMOVED AND REPLACED R1 DOOR GIRT CLIPS.
